Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.22/3762
Título: A fractional approach to the Fermi-Pasta-Ulam problem
Autor: Machado, J. A. Tenreiro
Data: 2013
Editora: Springer
Relatório da Série N.º: The European Physical Journal Special Topics; Vol. 222, Issue 8
Resumo: This paper studies the Fermi-Pasta-Ulam problem having in mind the generalization provided by Fractional Calculus (FC). The study starts by addressing the classical formulation, based on the standard integer order differential calculus and evaluates the time and frequency responses. A first generalization to be investigated consists in the direct replacement of the springs by fractional elements of the dissipative type. It is observed that the responses settle rapidly and no relevant phenomena occur. A second approach consists of replacing the springs by a blend of energy extracting and energy inserting elements of symmetrical fractional order with amplitude modulated by quadratic terms. The numerical results reveal a response close to chaotic behaviour.
Peer review: yes
URI: http://hdl.handle.net/10400.22/3762
ISSN: 1951-6355
Versão do Editor: http://link.springer.com/article/10.1140%2Fepjst%2Fe2013-01964-2
Aparece nas colecções:ISEP - DEE - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
ART_TenreiroMachado_2013_DEE.pdf855,12 kBAdobe PDFVer/Abrir    Acesso Restrito. Solicitar cópia ao autor!

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.